# SDR PNSA2013121503

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 43,040 hours
- System (JASC): 3400 · Navigation System
- Part: Ahrs
- Part number: 6226190113
- Part serial: 1011
- Condition: Frozen
- Part time: 5,160 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT RED HEADING FLAG AND RED ATT ON  NR 1 EFIS REPLACED, NR 1 AHRS.
